MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-03
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the right side.Subsequently, the patient experienced pain secondary to polyethylene disassociation.As a result, approximately eleven years and one-month post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 1 of 2 for this event/patient.
 
Additional Manufacturer Narrative
D10: 300-01-17 - equinoxe humeral stem primary press fit 17mm: sn# (b)(6), 315-35-00 - glnd kwire: sn# (b)(6), 315-35-00 - glnd kwire: sn# (b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere: sn# (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0: sn# (b)(6), 320-15-02 - rs glenoid plate sup aug, 10 deg: sn# (b)(6), 320-15-05 - eq rev locking screw: sn# (b)(6), 320-20-00 - eq reverse torque defining screw kit: sn# (b)(6), 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm: sn# (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm: sn# (b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: sn# (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit : sn# (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: g3, h6, h11.Mdr section codes updated/corrected: b, c, d, g.The revision was likely the result of disassembly between the humeral liner and humeral tray, prosthesis wear, and/or inclusion of the polyethylene component in the packaging recall.However, the humeral liner disassociation cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key22649416
Report Number1038671-2025-02622
Device Sequence Number8798793
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2017
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexMale